BibTeX record journals/mvl/DeniziakW15

download as .bib file

@article{DBLP:journals/mvl/DeniziakW15,
  author    = {Stanislaw Deniziak and
               Mariusz Wisniewski},
  title     = {Symbolic Functional Decomposition of Multivalued Functions},
  journal   = {J. Multiple Valued Log. Soft Comput.},
  volume    = {24},
  number    = {5-6},
  pages     = {425--452},
  year      = {2015},
  url       = {http://www.oldcitypublishing.com/journals/mvlsc-home/mvlsc-issue-contents/mvlsc-volume-24-number-5-6-2015/mvlsc-24-5-6-p-425-452/},
  timestamp = {Thu, 02 Apr 2020 08:38:23 +0200},
  biburl    = {https://dblp.org/rec/journals/mvl/DeniziakW15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics